The population ecology and social behaviour of taxonomists.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Joppa, LN; Roberts, DL; Pimm, SL

Published Date

  • November 2011

Published In

Volume / Issue

  • 26 / 11

Start / End Page

  • 551 - 553

PubMed ID

  • 21862170

Pubmed Central ID

  • 21862170

Electronic International Standard Serial Number (EISSN)

  • 1872-8383

International Standard Serial Number (ISSN)

  • 0169-5347

Digital Object Identifier (DOI)

  • 10.1016/j.tree.2011.07.010

Language

  • eng